| Catalog Number |
1000 |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 5/8/2025.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure when the surgeon stopped activating, they could still hear the activation tone.Biomed was unable to duplicate but did receive error 219.There were no adverse consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent 6/3/2025.Investigation summary: per service manual operational and diagnostic analysis did not confirm the reported continuous activation or the error code 219 during testing, but the error code 210 was confirmed in the error log.The unit passed all functional tests and is fully operational.No further investigation will be conducted on this complaint.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
Additional Manufacturer Narrative
(b)(4).Date sent: 6/19/2025.Investigation summary: per service manual operational and diagnostic analysis did not confirm the reported continuous activation or the error code 219 during testing, but the error code 219 was confirmed in the error log.The unit passed all functional tests and is fully operational.No further investigation will be conducted on this complaint.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.